eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Compare drugs       Ask question       Write review       Answered/ Unanswered       Reviews

Review: could Garcinia cause Tinnitus?

Summary: Tinnitus is reported only by a few people who take Garcinia.

We study 129 people who have side effects while taking Garcinia from FDA and social media. Among them, 2 have Tinnitus. Find out below who they are, when they have Tinnitus and more.

You are not alone: join a mobile support group for people who take Garcinia and have Tinnitus >>>

 

 

 

 

Garcinia

Garcinia has active ingredients of garcinia. It is often used in weight loss. (latest outcomes from 259 Garcinia users)

Tinnitus

Tinnitus (a ringing in the ears) has been reported by people with depression, high blood pressure, high blood cholesterol, osteoporosis, stress and anxiety. (latest reports from 20,240 Tinnitus patients)

On Feb, 7, 2015: 129 people reported to have side effects when taking Garcinia. Among them, 2 people (1.55%) have Tinnitus.

Trend of Tinnitus in Garcinia reports

Time on Garcinia when people have Tinnitus * :

< 1 month1 - 6 months6 - 12 months1 - 2 years2 - 5 years5 - 10 years10+ years
Tinnitus0.00%100.00%0.00%0.00%0.00%0.00%0.00%

Gender of people who have Tinnitus when taking Garcinia * :

FemaleMale
Tinnitus100.00%0.00%

Age of people who have Tinnitus when taking Garcinia * :

0-12-910-1920-2930-3940-4950-5960+
Tinnitus0.00%0.00%0.00%0.00%0.00%50.00%50.00%0.00%

Severity of Tinnitus when taking Garcinia ** :

leastmoderateseveremost severe
Tinnitus0.00%100.00%0.00%0.00%

How people recovered from Tinnitus ** :

while on the drugafter off the drugnot yet
Tinnitus0.00%0.00%100.00%

Top conditions involved for these people * :

  1. Sleep disorder due to general medical condition, insomnia type (1 people, 50.00%)
  2. Depressed mood (1 people, 50.00%)
  3. Urinary tract infection (1 people, 50.00%)
  4. Obesity (1 people, 50.00%)
  5. Neuropathic pain (1 people, 50.00%)

Top co-used drugs for these people * :

  1. Ambien (1 people, 50.00%)
  2. Topiramate (1 people, 50.00%)
  3. Cranberry fruit (1 people, 50.00%)
  4. Phentermine (1 people, 50.00%)
  5. Gabapentin (1 people, 50.00%)

* Approximation only. Some reports may have incomplete information.

** Reports from social media are used.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Tinnitus while taking Garcinia?

You are not alone! Join a mobile support group:
- support group for people who take Garcinia and have Tinnitus
- support group for people who take Garcinia
- support group for people who have Tinnitus

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

  • How long ringing in ear after stopping drugdiclofenac
    ringing in ears how long before it goes away after stopping drug,diclofenac
  • Does clonazapam cause tinnitus or ringing in the ears?
    Patient fell a year ago and injured her neck and broke a bone in her arm. Has had severe pain in her neck. Getting acupuncture frequently. Recently tried to change medication from Valium to Clonazepam, and developed severe tinnitus. She said she only missed two days of Valium. She also says she has skipped days without taking valium and never had a problem. She says Clonazepam caused the tinnitus. I can't find anything that states a side effect of clonazepam is tinnitus.
  • Can xeralto and an antihistimine cause dizziness, shortness of breath, tiredness, etc.
    I also take a blood thinner, xeralto, for a-fib. I have been using a mouthwash of an antihistimine antacid mix for a day and a half.
  • Would the tinnitus abate with if i discontinue methotrexate?
    I've just begun my 4th year of Methotrexate for Rheumatoid issue, but it also alleviated my psoriasis. I am hesitant to discontinue because the benefits are great. However, the tinnitus is becoming unbearable and almost maddening. I will more likely consider talking to my doctor about changing medications if 1. The tinnitus subsides with the discontinuance of Methotrexate and if 2. Other rheumatoid medication would not have the same issues with tinnitus. Just discovered the possible connection minutes ago and am eager and hopeful. Please help. Thank you. -Celeste
  • Does anyone have persistent, ringing tinnitus while taking this drug? (1 answer)
    I was prescribed Atenolol years ago for tachycardia. I took it for many years with little to no side effects, aside from tiredness. I began having PVCs and later was diagnosed with Type 2 Diabetes. My doctor put me on 5 mg. Bystolic and the tinnitus started. I took it about 1 year. My BP wasn't ideal, so he upped it to mg. and the ringing worsened. It's much louder. The report says this drug isn't ototoxic, but I never had tinnitus before taking it. Anyone else????

More questions for: Garcinia, Tinnitus

You may be interested at these reviews (Write a review):

  • Garcinia and high blood pressure
    I am taking a weight loss pill last couple of days. Last two days after I ate cheese, I had headache and high blood pressure,nausea. Yesterday whole day I had stomach upset, pain, nausea. I am not going to take ot anymore.
  • Ringing in the ears from linzess
    I started Linzess about a month ago, taking it about every three days. It was my miracle pill, until recently when I started having ringing in my ears. I am stopping the medication in hopes that the ringing will subside.
  • Side effects of using terazosin
    I have been on terazosin for 9 days. The ringing in my ears is unbearable, dizzy in the night if I wake up to use the bathroom, intermittent throbbing heartbeat. Also very significant is dramatic decrease in libido and difficulty achieving satisfaction. Dose started at 5 mg at night, reduced to 2 mg. at night after two days and ringing does not go away. I have permission from my doctor to discontinue use and replace with Lisinopril.
  • Still ill after several years (1 response)
    I became ill several years ago.
    It all started with a head cold that lasted a few months and left me with Tinnitus and chronic sinusitis.

    After a nose operation and many visits to the doc and hospital, I am no closer to felling better or being cured.
    My doc gave me Beconase Aq at first and this made me very unwell, causing me fatigue which would last for a few days. I'm still searching for help.
  • Hemolytic anemia caused by garcinia cambogia?
    After taking garcinia cambogia (Whote Body Research) 2-3 times a day, 30 minutes before major meals, my hemoglobin rose to a 6-year high, first time since being diagnosed with autoimmune hemolytic anemia, cause never diagnosed, but with underlying remission-stage CLL.

More reviews for: Garcinia, Tinnitus

Comments from related studies:

  • From this study (1 week ago):

  • Geltimans disease

    Reply

  • From this study (1 week ago):

  • Discharge is pink. No odor

    Reply

  • From this study (2 weeks ago):

  • I because experiencing a giddy feeling.almost like I was high. Then the next night began throwing up and having diarrhea.

    Reply

Post a new comment    OR    Read more comments

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.